# SDR 99ZZZX4396

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400MP
- Make and model: Lkheed 132925
- Aircraft serial: 5228
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: JL15014
- Condition: Corroded
- Location: Nlg Steering
- Component: JL19571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BECAUSE OF PREVIOUS FAILURES OF THIS UNIT, CUSTOMER REQUESTED A TEAR-DOWN AND INSPECTION OF THIS UNIT.  FOUND EXCESSIVE CORROSION AND THE END CAP WAS CRACKED.  SUBMITTER STATED THERE HAVE BEEN 5 PREVIOUS FAILURES OF THIS PART WITH EXTENSIVE DAMAGE DONE TO S/N 5210.
